Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Itching near pubic area, buttocks, no rashes, due to hot weather. Treatment options?

For the past few days I have been having unbearable itching on my the top part of my legs pubic area and buttocks . It started the day after I was outside in 108 degree weather all day. I am sexually active but only with my husband. I have tried almost every anti itch cream I can find. Nothing seems to bring more than temporary relief like for an hour. I dot have any health insurance so I was trying to avoid going to the Dr. There isn t a rash it just itches. Thanks so much and God bless.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello

Welcome to HCM forum

It can be a fungal infection so you can apply antifungal cream and powder.

Keep the area dry

Apply calamine lotion which is very soothing

Take antihistaminics like loratadine or levocetrizine under doctor's prescription.

Best wishes



Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor